MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS CD34 SYSTEM

MILTENYI BIOTEC GMBH CLINIMACS CD34 SYSTEM
Catalog Number 171-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) has asked customer to fill out a questionnaire in order to obtain more details of the event, but the customer has failed to return the paperwork.
 
Event or Problem Description
The customer complained that the viability of cd34+ cells was low (19%) for a cd34 separation procedure.Regularly clinicians perform the cell transplantation even if the specification for the cellular product are poor.There is no additional risk for the patient.(b)(6).

Brand Name
CLINIMACS CD34 SYSTEM
Common Device Name
CLINIMACS CD34 SYSTEM
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5469989
Report Number3005290010-2016-00049
Device Sequence Number13671887
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2016
Device Catalogue Number171-01
Device Lot Number6151120711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1